ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the number of two-line and three-line latin rectangles - an alternative approach

Pranesachar, CR (1982) On the number of two-line and three-line latin rectangles - an alternative approach. In: Discrete Mathematics, 38 (1). pp. 79-86.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (667Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

The number of two-line and three-line Latin rectangles is obtained by recursive methods in a setting slightly more general than usually considered. We show how this leads to a generalisation which is proved elsewhere.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Dec 2009 07:04
Last Modified: 19 Sep 2010 05:42
URI: http://eprints.iisc.ernet.in/id/eprint/22596

Actions (login required)

View Item View Item